Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Apr 24, 2021, 7:30 AM CDT for Covington County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2021, 7:30 AM CDT (12:30 UTC)
- Expired
- Apr 24, 2021, 8:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
County Covington County, AL
The radar
The Eglin Afb radar (KEVX), 74 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
767
WWUS84 KMOB 241230
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
730 AM CDT Sat Apr 24 2021
ALZ059-060-FLZ203-205-241315-
Covington AL-Escambia AL-Okaloosa Inland FL-Santa Rosa Inland FL-
730 AM CDT Sat Apr 24 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN ESCAMBIA...SOUTHERN COVINGTON...NORTHERN
OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES UNTIL 815 AM CDT...
At 730 AM CDT, the strong thunderstorms were located along a line
extending from 5 miles northwest of Samson to 3 miles northwest of
Laurel Hill to 10 miles northwest of Baker, and moving east at 45
mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Florala, Laurel Hill and Lockhart.
A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama...and northwestern Florida.
LAT...LON 3099 8639 3087 8639 3089 8707 3104 8695
3119 8619 3100 8619
TIME...MOT...LOC 1230Z 255DEG 39KT 3114 8613 3099 8651 3088 8682
$$
BlackWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 24, 7:17 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 24, 7:17 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
717 AM CDT Sat Apr 24 2021
.MESOSCALE UPDATE /Now Through 9 AM/...A significant damaging wind
event is underway across coastal southwest Alabama into south
central Alabama, and the western Florida Panhandle. A line of
intense thunderstorms will continue to impact areas southeast of I-
65 and along the I-10 corridor including the Pensacola metro area
over the next hour or two. Wind damage is likely to include numerous
downed trees and power lines, and structural damage is possible as
wind gusts up to 80 mph will be possible.
A warm front currently extends from just north of Slidell, LA, east
near Mobile, AL, to near Andalusia, AL. This front continues to lift
very slowly northward. The environment along and south of this
boundary remains moderately unstable with surface based CAPE values
between 1000-1500j/kg. Latest radar velocities from KMOB and KEVX
suggests 70-80 kt winds between 2.5-5kft, with the latest VAD
profiler from KEVX displaying a veering wind profile through the
lowest 2km of the atmosphere. These environmental parameters will
continue to support intense straight line winds and also a few
tornadoes, some which may be strong, over the next few hours
considering the degree of helicity and instability. In addition, the
southwest portions of the line are laying out increasingly west to
east. Storms will tend to train across the same areas and this may
increase the flash flood threat as well over the next few hours.
There will likely be a few hours break with additional
destabilization behind the early morning storms. High resolution CAM
guidance continues to suggest that the warm front that was
temporarily pushed back south by convective outflow will again begin
to slowly retreat back north into south-central Alabama by 18z.
Breaks in the clouds along and south of this front should allow
surface based CAPE values to increase to between 2500-3000j/kg by
midday. Although surface winds should veer southwesterly with time
this morning south of the warm front, deep layer shear should remain
sufficiently strong to support organized severe convection as an 80
kt mid level jet evolves across the area. This will support the
likelihood of renewed convective development across much of the
region, especially along and south of the warm front and east of
an approaching cold front by late morning or early afternoon.
These storms may again reach severe limits and pose a threat for
damaging winds and large hail. In fact, considering the degree of
instability that should redevelop, some very large hail will be
possible, with golfball size or larger associated with the most
intense storms. We will also closely monitor areas near the warm
front where surface winds may locally back and higher helicity
values may be realized. A localized tornado threat may redevelop
in the vicinity of the warm front.
Convection should persist into the early evening before finally
shifting east into southern Georgia and the Big Bend region of
Florida as the weak cold front moves east.
Please continue to monitor the latest weather information through
the day and be prepared to take cover in a safe location should a
warning be issued for your location. /JLH
&&
.PREV DISCUSSION... /issued 629 AM CDT Sat Apr 24 2021/
NEAR TERM UPDATE /Now Through Sunday/...A line of intense severe
thunderstorms continues to push east of the I-65 corridor this
morning producing wind gusts upwards of 80mph. This line will
continue east this morning, likely exiting the CWA by mid morning.
The environment remains favorable for sustaining this line of
severe thunderstorms with MLCAPE values approaching 1,000j/kg
ahead of the line and deep layer shear upwards of 70+kts. Expect
this line to continue producing severe wind gusts of 60 to 80mph
as it moves through the remainder of the CWA. Surface winds will
veer to the southwest this morning with the low level jet
gradually weakening in the wake of this MCS, which in turn results
in helicity values dropping to 200-350 m2/s2 by noon. However,
this environment will certainly support strong to severe storms
with gusty winds in excess of 60 mph, large hail, and a couple of
tornadoes. 0-6 km bulk shear values remain high (50-65 knots). The
Tornado Watch across most of the CWA remains in effect until 9
am. In addition, very high rainfall rates are occurring with the
stronger storms, so additional Flood Advisories or Warnings will
likely be required. A Flash Flood Watch remains in effect across
most of the CWA. All three modes of severe weather (damaging
winds, large hail, isolated tornadoes) will be possible with the
squall line.
The severe weather threat finally comes to an end as the drier deep
layer air flows into the area followed by the passage of the cold
front. Dry conditions develop for the entire area Saturday night
which continue into Sunday. Have issued a Flash Flood Watch for the
interior counties from 1 am tonight until 1 pm Saturday due to the
potential for training convection with heavy rainfall to lead to
flooding. A Wind Advisory remains in effect for the coastal portions
of the coastal counties from 1 am tonight until 7 pm Saturday due to
frequent wind gusts to 35 mph. A High Surf Advisory remains in
effect until 5 am Sunday morning due to large breaking waves of 5 to
6 feet in the surf zone. A High Risk of rip currents remains in
effect until 7 am Monday morning. MM/25
&&
.AVIATION...
12Z issuance... A line of intense thunderstorms continues across
the CWA, expect IFR conditions associated with this line, in
addition to strong variable wind gusts locally of 60 to 70mph.
Once the line passes, IFR conditions may persist as afternoon
showers and thunderstorms (again potentially severe w/ large hail
and damaging wind gusts) develop. Otherwise, expect MVFR
conditions to prevail. Heading into tonight, a cold front pushes
across the area, bringing an end to rain showers and thunderstorms
and improving flight categories to VFR. MM/25
.MARINE... Strong southerly continues through today with
seas building. Southwesterly flow is then expected by this
evening as a cold front approaches from the west. The cold front
moves through the region tonight with a moderate to strong
northerly flow expected in its wake overnight tonight and into
early Sunday. A Tornado Watch is in effect till 9AM this morning
for all area bays, the MS sound, and the nearshore Gulf waters.
Additionally, a Small Craft Advisory remains in effect for all
marine areas through this evening, with Exercise Caution
conditions likely continuing over the offshore Gulf waters, and
potentially other marine area bays/sound through late tonight and
into early Sunday. Light to moderate north-northwest flow is then
expected by late Sunday morning with seas subsiding. JEH/88
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 PM CDT this afternoon for ALZ051>060-
261>266.
Wind Advisory until 7 PM CDT this evening for ALZ263>266.
High Rip Current Risk through Monday morning for ALZ265-266.
High Surf Advisory until 5 AM CDT Sunday for ALZ265-266.
FL...Wind Advisory until 7 PM CDT this evening for FLZ202-204-206.
High Rip Current Risk through Monday morning for FLZ202-204-206.
High Surf Advisory until 5 AM CDT Sunday for FLZ202-204-206.
MS...Flash Flood Watch until 1 PM CDT this afternoon for MSZ067-075-
076-078-079.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ631-632-
650-655-670-675.
Small Craft Advisory until 7 PM CDT this evening for GMZ630-
633>636.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Apr 24, 6:53 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM TSTM WND DMG 1 NNE GEORGETOWN 30.92N 88.27W
04/24/2021 MOBILE AL PUBLIC
MULTIPLE POWERLINES DOWN IN ROADWAY NEAR
CHUNCHULA GEORGETOWN RD AT ALVER RD. TIME
ESTIMATED BASED ON RADAR.
&&
JEHSpecial weather statement, Apr 24, 7:00 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
700 AM CDT Sat Apr 24 2021
ALZ261>264-241230-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
700 AM CDT Sat Apr 24 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MOBILE AND WEST CENTRAL BALDWIN COUNTIES UNTIL 730 AM CDT...
At 700 AM CDT, the strong thunderstorm was located over Midtown
Mobile, moving east at 45 mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Saraland, Bay Minette, Theodore, Chickasaw, Spanish Fort, Stapleton,
Semmes, I65 And I165, Mobile Regional Airport, I65 And AL 158 and I10
And I65.
A Tornado Watch remains in effect until 900 AM CDT for southwestern
Alabama.
LAT...LON 3077 8830 3089 8790 3087 8790 3075 8792
3089 8789 3094 8771 3054 8785 3054 8791
3075 8793 3065 8793 3072 8797 3074 8803
3067 8802 3067 8803 3075 8804 3074 8805
3066 8803 3053 8809 3051 8834
TIME...MOT...LOC 1200Z 262DEG 40KT 3068 8815
BlackLocal storm report, Apr 24, 7:07 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HAIL BARLOW BEND 31.45N 87.63W
04/24/2021 E1.00 INCH CLARKE AL BROADCAST MEDIA
REPORT OF QUARTER-SIZED HAIL IN BARLOW BEND,
AL. PHOTO GIVEN BY BROADCAST MEDIA VIA
TWITTER. TIME ESTIMATED BASED ON RADAR.
&&
JEHLocal storm report, Apr 24, 7:21 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
721 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG 3 SE GROVE HILL 31.68N 87.75W
04/24/2021 CLARKE AL EMERGENCY MNGR
EM REPORTS LARGE TREE DOWN ON US HWY 84 AT
DEERFIELD TRIAL RD. TIME ESTIMATED BASED ON
RADAR.
&&
JEHLocal storm report, Apr 24, 7:28 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
728 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM TSTM WND DMG 3 SSW JAY 30.92N 87.16W
04/24/2021 SANTA ROSA FL 911 CALL CENTER
911 CALL CENTER REPORTS THAT A LARGE OAK
TREE FELL ON A HOME AND KNOCKED POWERLINES
DOWN AT 13148 HIGHWAY 89.
&&
JEHSpecial weather statement, Apr 24, 7:30 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
730 AM CDT Sat Apr 24 2021
ALZ059-060-FLZ203-205-241315-
Covington AL-Escambia AL-Okaloosa Inland FL-Santa Rosa Inland FL-
730 AM CDT Sat Apr 24 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN ESCAMBIA...SOUTHERN COVINGTON...NORTHERN
OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES UNTIL 815 AM CDT...
At 730 AM CDT, the strong thunderstorms were located along a line
extending from 5 miles northwest of Samson to 3 miles northwest of
Laurel Hill to 10 miles northwest of Baker, and moving east at 45
mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Florala, Laurel Hill and Lockhart.
A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama...and northwestern Florida.
LAT...LON 3099 8639 3087 8639 3089 8707 3104 8695
3119 8619 3100 8619
TIME...MOT...LOC 1230Z 255DEG 39KT 3114 8613 3099 8651 3088 8682
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:48 PM CDT | Flash Flood Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 17 hr |
| Apr 24, 3:10 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 65 min |
| Apr 24, 3:48 AM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 4 hr |
| Apr 24, 3:51 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington | 39 min |
| Apr 24, 4:25 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 50 min |
| Apr 24, 4:27 AM CDT | Tornado Warning | MOB | Washington | 13 min |
| Apr 24, 4:31 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe | 44 min |
| Apr 24, 4:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| Apr 24, 5:09 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Escambia and 2 more | 51 min |
| Apr 24, 5:14 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 46 min |
| Apr 24, 5:42 AM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 24, 5:42 AM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Apr 24, 5:51 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 54 min |
| Apr 24, 5:57 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 63 min |
| Apr 24, 6:20 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Apr 24, 6:21 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 24 min |
| Apr 24, 6:42 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 48 min |
| Apr 24, 6:58 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| Apr 24, 7:00 AM CDT | Special Weather Statement | MOB | Mobile | 30 min |
| Apr 24, 9:22 AM CDT | Flash Flood Warning | MOB | Clarke | 6 hr |
| Apr 24, 11:16 AM CDT | Flash Flood Warning | MOB | Mobile | 5 hr |
| Apr 24, 11:21 AM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Apr 24, 12:37 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 38 min |
| Apr 24, 12:46 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 44 min |
| Apr 24, 12:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Apr 24, 1:17 PM CDT | Tornado Warning | MOB | Covington | 18 min |
| Apr 24, 1:19 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 45 min |
| Apr 24, 1:55 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 26 min |
| Apr 24, 2:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 46 min |
| Apr 24, 2:52 PM CDT | Tornado Warning | MOB | Conecuh | 38 min |
| Apr 24, 2:58 PM CDT | Special Weather Statement | MOB | Choctaw | 47 min |
| Apr 24, 3:15 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 45 min |
| Apr 24, 3:20 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 40 min |
| Apr 24, 3:27 PM CDT | Tornado Warning | MOB | Clarke | 25 min |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 49 min |
| Apr 24, 3:43 PM CDT | Areal Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 2 hr |
| Apr 24, 3:43 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 47 min |
| Apr 24, 3:46 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 44 min |
| Apr 24, 3:59 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 46 min |
| Apr 24, 4:05 PM CDT | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 4 hr |
| Apr 24, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 50 min |
| Apr 24, 4:10 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 35 min |
| Apr 24, 4:28 PM CDT | Tornado Warning | MOB | Butler | 27 min |
| Apr 24, 4:32 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 43 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 20 min |
| Apr 24, 4:47 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 43 min |
| Apr 24, 4:51 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 39 min |
| Apr 24, 4:54 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 51 min |
| Apr 24, 4:59 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 46 min |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 24, 5:21 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 39 min |
| Apr 24, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 66 min |
| Apr 24, 5:56 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 64 min |
| Apr 24, 5:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 48 min |
| Apr 24, 6:05 PM CDT | Areal Flood Warning | MOB | Conecuh, Covington | 110 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 29 min |
| Apr 24, 6:27 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 48 min |
| Apr 24, 6:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 31 min |
| Apr 24, 6:33 PM CDT | Areal Flood Warning | MOB | Baldwin, Conecuh, Covington, Escambia, Mobile, Monroe | 3 hr |
| Apr 24, 7:44 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 24, 8:24 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 111 min |
| Apr 24, 8:29 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 16 min |
| Apr 24, 9:51 AM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Apr 24, 10:01 AM CDT | Tornado Warning | MOB | Okaloosa | 14 min |
| Apr 24, 10:14 AM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 24, 10:19 AM CDT | Flash Flood Warning | MOB | Okaloosa | 4 hr |
| Apr 24, 10:39 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Apr 24, 11:09 AM CDT | Special Weather Statement | MOB | Santa Rosa | 51 min |
| Apr 23, 9:00 PM CDT | Special Weather Statement | MOB | George, Greene, Stone | 45 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | MOB | Wayne | 46 min |
| Apr 23, 11:09 PM CDT | Special Weather Statement | MOB | Perry | 51 min |
| Apr 24, 1:12 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 63 min |
| Apr 24, 2:10 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 65 min |
| Apr 24, 2:23 AM CDT | Areal Flood Advisory | MOB | Greene, Perry | 3 hr |
| Apr 24, 3:26 AM CDT | Flash Flood Warning | MOB | Greene, Perry | 5 hr |
| Apr 24, 3:49 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 41 min |
| Apr 24, 9:42 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 21 days |
| Apr 24, 9:44 AM CDT | River Flood Warning | MOB | George, Greene, Perry | 6 days |
| Apr 24, 9:46 AM CDT | River Flood Warning | MOB | George, Greene, Jackson | 21 days |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.